Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 48, NWS Kansas City, MO

April 8, 2011Wyandotte County, Kansas; Clay County, Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2011, 8:50 PM CDT for Wyandotte County, Kansas; Clay County, Platte County, Missouri. It was in force for 25 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2011, 8:50 PM CDT (01:50 UTC)
Expired
Apr 8, 2011, 9:15 PM CDT
In force
25 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Wyandotte County, KS, Clay County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 59 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 9:04 PM CDTHAIL 0.752 N Parkville, MO
Apr 8, 9:04 PM CDTHAIL 11 E Parkville, MOREPORTED ALONG INTERSTATE 29 AT 64TH STREET.
Apr 8, 9:05 PM CDTHAIL 0.75Riverside, MO
Apr 8, 9:06 PM CDTHAIL 0.88Parkville, MO
Apr 8, 9:10 PM CDTHAIL 1.253 Nw Gladstone, MO
Apr 8, 9:12 PM CDTHAIL 1Gladstone, MO
Apr 8, 9:13 PM CDTHAIL 0.75Gladstone, MO
Apr 8, 9:17 PM CDTHAIL 1.75Gladstone, MO
Apr 8, 9:19 PM CDTHAIL 1.253 Nw Gladstone, MOAT BARRY ROAD AND HIGHWAY 169.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1028 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1028 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS53 KEAX 090150
SVREAX
KSC209-MOC047-165-090215-
/O.NEW.KEAX.SV.W.0048.110409T0150Z-110409T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
850 PM CDT FRI APR 8 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WYANDOTTE COUNTY IN NORTHEAST KANSAS...
  SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 915 PM CDT

* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  
  THIS STORM WAS LOCATED NEAR EDWARDSVILLE...AND MOVING NORTHEAST AT 
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PARKVILLE...RIVERSIDE...WEATHERBY LAKE...GLADSTONE...HOUSTON
  LAKE...NORTHMOOR...PLATTE WOODS...LAKE WAUKOMIS...OAKVIEW...
  FERRELVIEW...PLEASANT VALLEY...BEVERLY HILLS...OAKS...OAKWOOD...
  OAKWOOD PARK AND KANSAS CITY INTL ARPT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3935 9470 3928 9437 3907 9474 3913 9484
TIME...MOT...LOC 0150Z 216DEG 21KT 3915 9475
WIND...HAIL <50MPH 1.00IN

$$

BOOKBINDER
2 follow-up statements
304 
WWUS53 KEAX 090207
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
907 PM CDT FRI APR 8 2011

KSC209-090216-
/O.CAN.KEAX.SV.W.0048.000000T0000Z-110409T0215Z/
WYANDOTTE KS-
907 PM CDT FRI APR 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR WYANDOTTE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF WYANDOTTE 
COUNTY. 

LAT...LON 3917 9461 3922 9478 3935 9470 3928 9437
TIME...MOT...LOC 0206Z 230DEG 26KT 3922 9462

$$

MOC047-165-090215-
/O.CON.KEAX.SV.W.0048.000000T0000Z-110409T0215Z/
CLAY MO-PLATTE MO-
907 PM CDT FRI APR 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE AND WEST CENTRAL CLAY COUNTIES UNTIL 915 PM CDT...

AT 903 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL ON INTERSTATE 29 JUST EAST 
OF PARKVILLE.  THIS STORM WAS LOCATED NEAR PLATTE WOODS...OR NEAR 
PARKVILLE...MOVING NORTHEAST AT 30 MPH. THIS STORM CONTINUES TO 
INCREASE IN INTENSITY AND MAY PRODUCE UP TO PING PONG BALL SIZE 
HAIL. 

LOCATIONS IMPACTED INCLUDE...
  GLADSTONE...OAKVIEW...FERRELVIEW...OAKS...OAKWOOD AND OAKWOOD PARK.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 16 AND 20.
  I-435 LOOP FROM MILE MARKERS 22 TO 24...34 TO 50.
  I-29 BETWEEN MILE MARKERS 3 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3917 9461 3922 9478 3935 9470 3928 9437
TIME...MOT...LOC 0206Z 230DEG 26KT 3922 9462
WIND...HAIL <50MPH 1.50IN

$$

BOOKBINDER
762 
WWUS53 KEAX 090218
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
918 PM CDT FRI APR 8 2011

MOC047-165-090228-
/O.EXP.KEAX.SV.W.0048.000000T0000Z-110409T0215Z/
CLAY MO-PLATTE MO-
918 PM CDT FRI APR 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE AND WEST 
CENTRAL CLAY COUNTIES HAS BEEN REISSUED FOR CLAY COUNTY...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 3917 9461 3922 9478 3935 9470 3928 9437
TIME...MOT...LOC 0207Z 230DEG 26KT 3922 9461

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:08 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 8, 7:08 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT FRI APR 8 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

SHORT TERM (TONIGHT...SUNDAY)...

BY LATE THIS AFTERNOON...A WARM FRONT EXTENDING FROM A SFC LOW OVER
NORTHEAST COLORADO WAS DRAPED ACROSS CENTRAL KANSAS AND CENTRAL
MISSOURI. A DRY LINE MET UP WITH THIS WARM FRONT OVER SOUTH CENTRAL
MISSOURI. THIS SET UP...ALONG WITH SOME INSTABILITY PRESENT...RESULTED IN
THE DEVELOPMENT OF SOME SCATTERED SHOWERS ALONG THE WARM FRONT IN
THE SOUTHEAST QUADRANT OF KANSAS.

FOR TONIGHT...THIS WARM FRONT WILL LIFT FURTHER NORTHWARD INTO THE
CWA...WITH MORE WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED TO
DEVELOP ALONG AND NORTH OF THE FRONT. WITH A 30-40KT LLJ AND
1500-2500 J/KG OF MU CAPE INTERACTING WITH THE BOUNDARY...COULD SEE
SOME DECENT ORGANIZED CONVECTION OVER SE KS...AND WEST CENTRAL TO
CENTRAL MO...AND POSSIBLY EXTENDING JUST NORTH OF THE MISSOURI
RIVER. STRONG TO SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL BEING
THE PRIMARY THREAT.

THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD THROUGH THE DAY ON
SATURDAY...REACHING THE MO/IA BORDER BY EARLY AFTERNOON AND PUTTING
THE ENTIRE REGION IN THE WARM SECTOR OF THE SYSTEM. NEAR RECORD HIGH
TEMPERATURES...REACHING INTO THE MIDDLE 80S TO AROUND 90
DEGREES...ARE EXPECTED FOR SATURDAY AFTERNOON AS A STRONG SOUTHERLY
FLOW ADVECTS 18-21C 850MB TEMPS OVER THE REGION.

A DRY LINE WILL ONCE AGAIN SET UP OVER CENTRAL KS SATURDAY AFTERNOON
AND EVENING. WITH A SIZABLE AMOUNT OF INSTABILITY AND A 40+ KT LLJ
ALONG AND AHEAD OF THIS DRY LINE...COULD SEE SOME SHOWERS AND
THUNDERSTORMS DEVELOP OVER NORTHEAST KS AND SOUTHEAST NE. THE
LIKELIHOOD OF ANY CONVECTION SPREADING FURTHER EAST INTO NORTHWEST
MISSOURI HAS DIMINISHED SIGNIFICANTLY WITH THE LATEST MODEL RUNS DUE
TO THE FLOW REMAINING ESSENTIALLY PARALLEL TO THE DRY LINE. THIS
FLOW WILL KEEP THE AREA OF CONVECTION CONFINED TO A MORE NARROW
AREA.

FOR SUNDAY...THE SFC LOW WILL TRACK NORTHEASTWARD INTO THE NORTHERN
PLAINS...WITH THE ASSOCIATED COLD FRONT DRAPED OVER NEBRASKA AND
WESTERN KANSAS. THE MAIN FOCUS WILL BE ON THE TRACKING AND
POSITIONING OF THE DRY LINE AHEAD OF THE FRONT. MODELS SHOW THE DRY
LINE MOVING EASTWARD OVER EASTERN KANSAS SUNDAY MORNING...REACHING
THE MO/KS BORDER BY EARLY AFTERNOON. HOWEVER...THE DEWPOINT GRADIENT
BEINGS TO LESSEN AS IT REACHES MISSOURI. MODELS SHOWING THE
INITIATION OF CONVECTION MOST LIKELY OCCURRING BETWEEN 20-22Z.
MODELS HAVE STARTED TO TREND TO A MORE POSITIVE TILT IN THE UPPER
LEVEL TROUGH AXIS AND A FASTER MOVING SYSTEM. WITH A SOUTHWESTERLY
FLOW SETTING UP OVER THE DRYLINE...SOME DRIER AIR COULD BE ADVECTED
INTO THE REGION AND INHIBIT HOW FAR WEST INTO WESTERN MISSOURI THE
INITIATION OF STORMS COULD BE. CURRENTLY EXPECTING THESE STORMS TO
FORM A MORE LINEAR STRUCTURE BY LATE SUNDAY AFTERNOON AND PERSIST
THROUGH THE EVENING HOURS. STRONG TO SEVERE STORMS ARE POSSIBLE WITH
THIS SYSTEM...WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES BEING POTENTIAL THREATS. THE COLD FRONT WILL FINALLY PUSH
EASTWARD ACROSS THE REGION LATE SUNDAY INTO EARLY MONDAY MORNING.

ACH

A VERY POTENT SYSTEM WILL BE EXITING THE REGION EARLY IN THE MEDIUM
RANGE...WITH A QUIET PERIOD EARLY TO MIDWEEK BEFORE THE NEXT
POTENTIAL WEATHER-MAKER MOVES INTO THE CENTRAL PLAINS. THE VARIOUS
LONG RANGE MODELS CONTINUE TO ADVERTISE AN UPPER TROUGH MOVING INTO
THE CENTRAL PLAINS IN THE THU-FRI TIMEFRAME. INCONSISTENCIES ON THE
STRENGTH/DEPTH OF SAID SYSTEM BETWEEN GFS/NAEFS/EC/GEM. NAEFS
SHOWING QUITE A BIT OF SPREAD IN THE ENSEMBLE SOLUTIONS...SO WILL
TREND TO THE MEAN/MEDIAN SOLUTION.  SEVERE WEATHER POTENTIAL LATE
NEXT WEEK WILL BE DEPENDENT ON TRACK OF UPPER SYSTEM...WITH
GEFS/NAEFS ADVERTISING MORE PROMISING THREAT OF SEVERE WEATHER...AND
ECMWF INDICATING SEVERE WEATHER THREAT WILL REMAIN SOUTH OF FORECAST
AREA.

SF

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION IN NORTHERN OK/SOUTHERN KS SHOULD
BUILD/PROPAGATE NORTHEASTWARD AS IT CONGEALS INTO A COMPLEX AND
TRACKS TO SOUTH AND EAST OF THE TERMINALS. FOR NOW WILL KEEP ANY
PREVAILING THUNDERSTORM MENTION OUT OF THE TERMINALS AS MAINLY THE
KANSAS CITY TERMINALS WOULD BE IN THE STRATIFORM RAIN AREA WITH MORE
ISOLATED/EMBEDDED THUNDER. AFTER THE RAIN MOVES EAST A RELATIVELY
WARM AND MOIST AIRMASS WILL PREVAIL LIKELY RESULTING IN LOWER CIGS
AND VSBYS. IFR CONDITIONS SEEM LIKELY LATE TONIGHT/EARLY SATURDAY
MORNING. DEEPER MIXING SHOULD THEN SCOUR CIGS AND VSBYS BACK TO VFR
BY LATE MORNING WITH VFR CONDITIONS THEN PREVAILING FOR THE REMAINDER
OF THE VALID PERIOD.

CB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 8, 6:16 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT FRI APR 8 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
616 PM CDT FRI APR 8 2011

...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE SUNDAY AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 EXPLOSIVE THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER NORTH CENTRAL
 OKLAHOMA LATE THIS AFTERNOON...AND SEVERE THUNDERSTORMS ARE
 EXPECTED TO CONTINUE TO BUILD NORTHEAST THIS EVENING. A STRONG WARM
 FRONT REMAINED DRAPED FROM NEAR EMPORIA KANSAS...EASTWARD TO NEAR
 CLINTON.

 THESE STORMS WILL NEED TO BE MONITORED CLOSELY THIS EVENING AS
 STRONG INSTABILITY AND VERTICAL WIND SHEAR REMAIN PRESENT ALONG
 AND JUST SOUTH OF THIS WARM FRONT...EVEN WITH THE LOSS OF DAYTIME
 HEATING. CONDITIONS REMAIN QUITE FAVORABLE FOR SEVERE THUNDERSTORMS
 LATER THIS EVENING ACROSS EAST CENTRAL KANSAS INTO MID
 MISSOURI...WITH THE ONLY QUESTION BEING WHETHER THIS ACTIVITY
 REMAINS JUST SOUTH OF THE OUTLOOK AREA.

 PERSONS GENERALLY ALONG AND SOUTH OF A PAOLA KANSAS TO SEDALIA LINE
 SHOULD MONITOR CONDITIONS THROUGH THIS EVENING. SHOULD SEVERE
 WEATHER THREATEN...VERY LARGE HAIL...DAMAGING WINDS AND EVEN AN
 ISOLATED TORNADO WOULD BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 HOT AND WINDY CONDITIONS WILL DEVELOP SATURDAY AFTERNOON AS THE
 WARM FRONT LIFTS RAPIDLY NORTH OF THE AREA. RECORD HIGH
 TEMPERATURES IN THE UPPER 80S TO AROUND 90 DEGREES WILL COMBINE
 WITH GUSTY WINDS TO LEAD TO A HEIGHTENED FIRE DANGER.

 LOOKING AHEAD...CONDITIONS STILL REMAIN FAVORABLE FOR A SIGNIFICANT
 OUTBREAK OF SEVERE WEATHER ON SUNDAY. AN INTENSE STORM SYSTEM WILL
 STRENGTHEN ACROSS THE PLAINS DURING THE DAY...WHILE A VERY UNSTABLE
 AND HIGHLY SHEARED AIR MASS DEVELOPS ACROSS EASTERN KANSAS AND
 WESTERN MISSOURI. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED TO
 OCCUR ALONG AN ADVANCING DRY LINE SUNDAY AFTERNOON...WITH STORMS
 IMPACTING THE OUTLOOK AREA DURING THE LATE AFTERNOON AND EVENING
 HOURS. CURRENT FORECAST DATA SUGGEST THAT SUPERCELL THUNDERSTORMS
 ARE POSSIBLE...WHICH WILL BE CAPABLE OF PRODUCING TORNADOES /SOME
 POTENTIALLY STRONG/ IN ADDITION TO VERY LARGE HAIL AND DAMAGING
 STRAIGHT LINE WINDS. FORECAST CONDITIONS MAY CONTINUE TO CHANGE
 INTO THE WEEKEND SO PERSONS ARE URGED TO MONITOR LATER OUTLOOKS ON
 THIS DEVELOPING SEVERE WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED AFTER 8 PM ALONG AND SOUTH OF A
 PAOLA TO SEDALIA LINE.

 SPOTTERS WILL LIKELY BE REQUIRED ACROSS THE ENTIRE OUTLOOK AREA
 SUNDAY AFTERNOON AND EVENING.

BOOKBINDER

In the hours before

Special weather statement, Apr 8, 8:45 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT FRI APR 8 2011

KSZ104-MOZ028-029-090215-
CLAY MO-PLATTE MO-WYANDOTTE KS-
845 PM CDT FRI APR 8 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...
SOUTHWESTERN CLAY AND WYANDOTTE COUNTIES UNTIL 915 PM CDT...

AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A RAPIDLY DEVELOPING THUNDERSTORM NEAR EDWARDSVILLE...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PARKVILLE...RIVERSIDE...WEATHERBY LAKE...GLADSTONE...HOUSTON
  LAKE...NORTHMOOR...PLATTE WOODS...LAKE WAUKOMIS...OAKVIEW...
  FERRELVIEW...POMEROY...BEVERLY HILLS...OAKS...OAKWOOD AND OAKWOOD
  PARK.

THIS MAY IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 419.
  I-635 BETWEEN MILE MARKERS 4 AND 12.
  I-435 LOOP FROM MILE MARKERS 11 TO 22...36 TO 51.
  I-29 BETWEEN MILE MARKERS 0 AND 12.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3936 9464 3926 9442 3905 9472 3911 9487
TIME...MOT...LOC 0145Z 220DEG 25KT 3913 9474

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:45 PM CDTSpecial Weather StatementEAXWyandotte30 min
Apr 8, 9:34 PM CDTSevere Thunderstorm WarningEAXLinn, Miami26 min
Apr 8, 9:59 PM CDTSevere Thunderstorm WarningEAXLinn, Miami31 min
Apr 8, 10:24 PM CDTSpecial Weather StatementEAXJohnson36 min
Apr 8, 10:51 PM CDTSpecial Weather StatementEAXAtchison39 min
Apr 8, 10:56 PM CDTSevere Thunderstorm WarningEAXAtchison36 min
Apr 8, 9:15 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
Apr 8, 9:26 PM CDTSevere Thunderstorm WarningEAXClay, Ray34 min
Apr 8, 9:45 PM CDTSpecial Weather StatementEAXClay45 min
Apr 8, 9:59 PM CDTSpecial Weather StatementEAXRay46 min
Apr 8, 10:08 PM CDTSevere Thunderstorm WarningEAXRay23 min
Apr 8, 10:25 PM CDTSpecial Weather StatementEAXCass35 min
Apr 8, 10:29 PM CDTSpecial Weather StatementEAXCass31 min
Apr 8, 10:50 PM CDTSpecial Weather StatementEAXClay25 min
Apr 8, 11:00 PM CDTSpecial Weather StatementEAXCarroll30 min
Apr 8, 11:13 PM CDTSpecial Weather StatementEAXClinton32 min
Apr 8, 11:16 PM CDTSpecial Weather StatementEAXRay29 min
Apr 8, 11:22 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton23 min
Apr 8, 11:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Ray33 min
Apr 8, 11:37 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston23 min
Apr 8, 11:41 PM CDTSpecial Weather StatementEAXCaldwell34 min
Apr 8, 11:46 PM CDTSpecial Weather StatementEAXPettis29 min
Apr 9, 12:08 AM CDTSpecial Weather StatementEAXMacon52 min
Apr 9, 2:07 AM CDTSpecial Weather StatementEAXRandolph23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.